# SDR SWAA2012081406688

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 31,763 hours, 20,957 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 3113481
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT WIRE LOOSE AT ROW 27.  SECURED WIRE PER AMM.
